# SDR 2002UALA00054

- Difficulty date: January 8, 2002
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 38,020 hours, 14,060 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSE IS DENTED APPROX AFT OF DOOR 4R 12 INCHES AND ABOVE EMERGENCY LIGHT.  MAJOR REPAIR ACCOMPLISHED.  DOUBLER REPAIR INSTALLED.
